Does isotretinoin result in hair decline?

Query by Jessica D: Does isotretinoin result in hair loss?
I am about to start off treatment method for pimples utilizing Isotretinoin, but I have been a bit place off by all of the rumors encompassing the drug.

One particular that I study about was that there is a probability that the drug can cause hair to thin and fall out. Has this really took place to any person on the drug? Is it a unusual side-impact? What triggers it?

Also, one side-impact I know for confident is that it causes pores and skin to dry out. On typical how negative is this? Does it turn into so dry that it’s unbearably irritable, and can a female even now dress in make-up, or will the dryness make it unattainable? Thankyou to anybody that replies.

Best reply:

Solution by my x-mas existing
I feel you ought to put that problem on request.com

Know far better? Depart your personal response in the feedback!


One thought on “Does isotretinoin result in hair decline?

  1. Yes. This medication has a lot to do with Hair loss and hair and skin related matters. The chemicals in this medicine viz. Isotretine itself is a very stong drug and it affects the health in many ways. So this medicine should not be administrated without the guidance of Medical practioners.

    Isotretinoin is used to treat severe, disfiguring nodular acne. It should be used only after other acne medicines have been tried and have failed to help the acne. Isotretinoin may also be used to treat other skin diseases as determined by your doctor.

    Commonly, Thinning of hair (may continue after treatment is stopped) is noticed and Hair abnormalities Hair loss,and increased fragility of hair. Increased hair growth,after treatment, especially on the face, are also noted.

    for full details and all aspect of this medication please see the web link – http://www.mayoclinic.com/health/drug-information/DR601821#C5B523C0-E7FF-0DBD-1372011BBA459066
    and – http://www.answers.com/Isotretinoin%20

Leave a Reply